# SDR REXA2025042800510

- Difficulty date: April 16, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 44,460 hours, 35,084 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: CC67013000
- Condition: Loose
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING INSTALLATION NEW BUHINGS LH AILERON, OVERSIZE ON LUG ""L1,L2,L5,L6"" WAS DETECTED OVERSIZE BUSHINGS OF LUG L1,L2,L5 & L6 WERE FABRICATED AND INSTALLED PER REO 670-57-61-107 REV-B "
